| Model Number |
D401 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930)
| Date of Event |
07/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was part of a system revision due to suspected infection and allergic reaction.Reportedly, the patient was for an atrial lead revision and when the pocket was opened, some sort of puss was noted.There were no additional adverse patient effects reported.This icd was explanted.
Additional Manufacturer Narrative
This supplemental report was created to update initial reporter.
Event or Problem Description